# SDR SCNA99530

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM STABILIZER STRAP WAS FOUND CRACKED AND SEVERED AT LBL 45 BETWEEN FLOORBEAMS AT BSTA 344 AND 360.  REMOVED DAMAGED SECTION AND FABRICATED REPAIR SECTION IAW SRM 53108 FIG 6.  ALODINED PRIMED AND INSTALLED IAW SRM 53108 FIG 6.
